# SDR UALA2009042001130

- Difficulty date: April 17, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 34,549 hours, 9,240 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW GCU.  APU GEN COMES ON LINE BUT ACFT DUMPS POWER WHEN SWITCHING BACK AND FORTH BETWEEN APU GEN AND GND POWER.  NEW GCU STILL INSTALLED AND OLD GCU INSIDE OF EE COMPT WITH TAG FOR REINSTALLATION.  REINSTALLED ORIGINAL APU GCU, RAN APU OPS CHECKS NORMAL. REPLACED GENERATOR, OP CHECKS GOOD.
